Aleve All Day Strong Pain Reliever Liquid Gel Capsules 220 mg (20 Count)
Aleve Liquid Gel Capsules are designed to relieve fevers and minor aches and pains associated with a variety of common conditions. Made with 220 mg of naproxen, these liquid-filled capsules are fast acting, long lasting, and easy to swallow.
Temporarily relieves minor aches and pains due to: arthritis, muscle pain, backaches, menstrual cramps, headaches, toothaches and the common cold
- Fast acting
- Lasts 12 hours
- 20 capsules per bottle
When you need pain relief, you need it fast. Try Aleve Liquid Gel Capsules. In addition to reducing fevers, Aleve can help with many common afflictions including head, muscle and body aches, menstrual cramps, toothaches, the common cold, and arthritis. This pain reliever is in liquid form, which makes it start working faster and more efficienly than other forms. For all-day 12 hour relief that you can count on, take Aleve Liquid Gels.
Active Ingredients: Naproxen sodium 220 mg (naproxen 200 mg) pain reliever, fever reducer
Directions: Adults and Children 12 years and older, Take 1 capsule every 8 to 12 hours while symptoms last.